Benicar replacement

Common Questions and Answers about Benicar replacement

benicar

I believe my symptoms, of six months, followed my need for knee replacement that became suddenly worse, followed by a very bad compensating walking gait followed by a back ache, followed by weak legs requiring the use of a walker. First, let me say I am a strong, 74 year old male with, here to fore, no health problems that were not under control with medication.
She also tried wellbutrin but had severe seizures. She takes 10 milligrams of lexapro, .05 mg and levothyroxine in the morning, 12.5 mg of benicar, and alprazolam 0.5 milligrams 3 times a day, and mirtazpine 30 mg along with 500 mg magnesium and 3 mg melatonin to sleep. She doesn't take the mirtazpine every day. Otherwise she takes naproxine, extra strength tylenol, occasional cemetidine, and generic allergy pills, which make her shaky so only when she's desperate.
I am still VERY syptomatic even though with the hormone replacement I am in range with all other thyroid function tests. Is there any doctors who deal with the autoimmune part of the disease? What would happen if I had the thyroid removed? The doctor I see doesn't recomand this, but I want to explore the option.
I have been on Marshall Protocol for the past 16 months (since June 2008) and so many medical problems are being resolved!!! My Endo cannot lower my thyroid replacement fast enough. Cortisol is coming up to a normal level. Autonomic nervous system dysregulation is being resolved (balance, heat regulation, breathing, etc). I am much more energetic, not depressed or anxious - anymore - but, then I AM felling closer & closer to Normal!
I take Benicar CHT 40/12.5 mg which is a angiotensin II receptor antagonist (ARB) with a diuretic. I have been on this for years and it works great and NO side effects. If you look at my blood pressure tracker you can see the results, it keeps me at an average of 110/69 which is down from 135/85 when I started about 6 years ago.
I finally convinced my doctor that the pain in my hip was NOT Fibro, and now he wants me to have a hip replacement. I worry that I will not be able to do the rehab because of the pain, weakness and numbness in my arms and shoulders. I really don't know what to do. The groin shots are extremely painful but do help the symptoms some. I will NEVER try another "miracle drug" for the Fibro.
I want to ask everyone here to relax and stop worrying. Worry and stress in itself WILL cause additional hormonal problems (including adrenal issues and lower testosterone). Unless you are living with this 'condition' for more than 4/5 year's and have very low testosterone (i.e. 10nmol and below) then the chances of actually loosing "size" is near impossible, this IS reversible. The penis is a developed organ that cannot just diminish over night.
I had an aortic valve replacement nearly 3 years ago (quite successful, by the way!), so I don't have the pericardium to deal with -- someone mentioned the heart swelling up against this sac. Makes sense of course, as any part of the body being poked and prodded will probably swell, especially an internal organ! I have had AF ( Atrial Fibrillation) episodes for nearly 7 years now. (I was first diagnosed with AF in Nov 2002 - in the US -- at which time they found my faulty valve.
MedHelp Health Answers